# SDR 9506226613

- Difficulty date: April 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N613US
- Make and model: Boeing 747251B
- Aircraft serial: 20358
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, THE MAIN DECK FLOORBEAM WAS FOUND CORRODED ON THE UPPER SURFACE OF UPPER CHORD AT FS 660, LBL 56.  MAXIMUM DEPTH OF CORROSION AFTER BLEND-OUT WAS BEYOND 50 PERCENT OF FLANGE THICKNESS AT SEVERAL AREAS.  FLOORBEAM UPPER CHORD IS MADE OF .085 INCH 7075-T6511 EXTRUSION.  MADE REPAIR PER EA 66-98000.
